American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Milivoje Lukic and Darren C. Ong. Wigner-von Neumann type perturbations of periodic Schr\"odinger operators. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] M. Burak Erdoğan and William R. Green. Dispersive estimates for Schr\"odinger operators in dimension two with obstructions at zero energy. Trans. Amer. Math. Soc. 365 (2013) 6403-6440.
Abstract, references, and article information
View Article: PDF

[3] Boyan Sirakov and Sérgio H. M. Soares. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010) 5729-5744. MR 2661494.
Abstract, references, and article information
View Article: PDF

[4] Wilhelm Schlag, Avy Soffer and Wolfgang Staubach. Decay for the wave and Schrödinger evolutions on manifolds with conical ends, Part II. Trans. Amer. Math. Soc. 362 (2010) 289-318. MR 2550152.
Abstract, references, and article information
View Article: PDF

[5] Wilhelm Schlag, Avy Soffer and Wolfgang Staubach. Decay for the wave and Schrödinger evolutions on manifolds with conical ends, Part I. Trans. Amer. Math. Soc. 362 (2010) 19-52. MR 2550144.
Abstract, references, and article information
View Article: PDF

[6] Ross G. Pinsky. A probabilistic approach to bounded/positive solutions for Schrödinger operators with certain classes of potentials. Trans. Amer. Math. Soc. 360 (2008) 6545-6554. MR 2434298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zhongwei Shen and Peihao Zhao. Uniform Sobolev inequalities and absolute continuity of periodic operators. Trans. Amer. Math. Soc. 360 (2008) 1741-1758. MR 2366961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bernard Helffer and Yuri A. Kordyukov. Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells. Trans. Amer. Math. Soc. 360 (2008) 1681-1694. MR 2357710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Masayoshi Takeda and Kaneharu Tsuchida. Differentiability of spectral functions for symmetric $\alpha$-stable processes. Trans. Amer. Math. Soc. 359 (2007) 4031-4054. MR 2302522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Atanas Stefanov. On quadratic derivative Schrödinger equations in one space dimension. Trans. Amer. Math. Soc. 359 (2007) 3589-3607. MR 2302508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. C. Vilela. Inhomogeneous Strichartz estimates for the Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 2123-2136. MR 2276614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Didier Smets. Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities. Trans. Amer. Math. Soc. 357 (2005) 2909-2938. MR 2139932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter Kuchment and Sergei Levendorskiî. On the structure of spectra of periodic elliptic operators. Trans. Amer. Math. Soc. 354 (2002) 537-569. MR 1862558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] E. N. Dancer and J. López-Gómez. Semiclassical analysis of general second order elliptic operators on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3723-3742. MR 1694285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Edward L. Bueler. The heat kernel weighted Hodge Laplacian on noncompact manifolds. Trans. Amer. Math. Soc. 351 (1999) 683-713. MR 1443866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Evans M. Harrell II and Joachim Stubbe II. On trace identities and universal eigenvalue estimates for some partial differential operators. Trans. Amer. Math. Soc. 349 (1997) 1797-1809. MR 1401772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Zhongwei Shen. Eigenvalue asymptotics and exponential decay of eigenfunctions for Schrödinger operators with magnetic fields. Trans. Amer. Math. Soc. 348 (1996) 4465-4488. MR 1370650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] C. Pérez. On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schr\"odinger operators . Trans. Amer. Math. Soc. 340 (1993) 549-562. MR 1072105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Zi Qi Sun and Gunther Uhlmann. Inverse scattering for singular potentials in two dimensions . Trans. Amer. Math. Soc. 338 (1993) 363-374. MR 1126214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Zi Qi Sun. An inverse boundary value problem for Schr\"odinger operators with vector potentials . Trans. Amer. Math. Soc. 338 (1993) 953-969. MR 1179400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Z. Zhao. Subcriticality and gaugeability of the Schr\"odinger operator . Trans. Amer. Math. Soc. 334 (1992) 75-96. MR 1068934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jan Dereziński. $N$-body observables in the Calkin algebra . Trans. Amer. Math. Soc. 332 (1992) 571-582. MR 1117217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Richard L. Ford. Generalized potentials and obstacle scattering . Trans. Amer. Math. Soc. 329 (1992) 415-431. MR 1042287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Vassilis G. Papanicolaou. Almost periodic potentials in higher dimensions . Trans. Amer. Math. Soc. 329 (1992) 679-696. MR 1042290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] W. D. Evans and Roger T. Lewis. $N$-body Schr\"odinger operators with finitely many bound states . Trans. Amer. Math. Soc. 322 (1990) 593-626. MR 974515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sagun Chanillo and Eric Sawyer. Unique continuation for $\Delta+v$ and the C. Fefferman-Phong class . Trans. Amer. Math. Soc. 318 (1990) 275-300. MR 958886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jan Dereziński. The Mourre estimate for dispersive $N$-body Schr\"odinger operators . Trans. Amer. Math. Soc. 317 (1990) 773-798. MR 970265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Juan Luis Vázquez and Cecilia Yarur. Isolated singularities of the Schr\"odinger equation with a good potential . Trans. Amer. Math. Soc. 315 (1989) 711-720. MR 932451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2